# SDR IPXA2024102850625

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,093 hours, 22,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE NO.1 FORWARD ENTRY DOOR AFT LOWER CORNER BEAR STRIP. (REPAIR). REMOVE ADJACENT FASTENERS AROUND CRACKED HOLE TO SEPARATE STRUCTURE I.A.W SRM 51-40-02-0G REV.90 IN ORDER TO HAVE NDT DOUBLE CHECK. INSTALL REMOVED FASTENERS I.A.W SRM 51-40-02-0G REV.90 AFTER NDT VERIFY NO CRACK INDICATION. INSTALLED SCUFF PLATE OF AFT & MID ENTRY DOOR I.A.W AMM 53-13-01-424-005 REV.143. INSTALLED ENTRY DOOR AFT SIDE DOOR TRACK OF LOWER SIDE I.A.W AMM 52-12-01-404-024 REV.143. INSTALLED DOOR DOORWAY LINING OF AFT DOOR I.A.W AMM 52-12-02-404-025 REV.143.
